Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Neck pain, numbness in arm, tingling in fingers. Taking medication, no result. Suggestions?

I've had right sided neck pain sometimes going into my collarbone for a month now and going to physiotherapy for 2 weeks. My neck goes into spasm especially when I'm driving. This weekend I've had constant headaches, dizzy spells and last night i twice in a row had severe pain in my right ear, like a needle going into my eardrum. Tonight I have developed numbness down my right arm and tingling to my finger tips. I am getting a bit concerned now. I've taken 2 x panadol extra and 1 voltaren rapid tonight but no difference.
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi,
If you are elderly then from all symptoms it appears that you might be having degenerative changes in your cervical spines giving all problems.
Go for x-ray cervical spines.
Consult orthopedic surgeon and get examined.
Go for physiotherapy daily.
Ok and take care.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor